View Single Post
Unread 11-21-2013, 11:01 AM   #1
emmabean
Junior Member
 
Posts: 13
Default Headaches and Weight Loss

Hi everyone! Ive been on suboxone about two and a half years now and so far its been helping quite a bit as far as drug cravings are concerned. Its also helped quite a bit with my depression too. Ive never been to a doctor for depression just always self medicated with opiates. I started treatment at two strips a day and have tapered down with my doctors help to one strip daily. This is an eight mg dose. I have been taking one strip a day for about six months now.
Lately Ive been losing a few pounds a month. My weight has always fluctuated, but recently its only gone down. I haven't changed any habits that I am aware of and have even made a conscious effort to try to gain weight to no avail. I am already of a small frame I recently have been getting headaches as well. They start in the morning when I wake up and slightly get better if i take something (over the counter type of med) but I usually can feel them lurking in the back of my head all day.
It seems unlikely to me that all of a sudden I would be experiencing side effects of the suboxone but I am at a loss as to what else may be causing these symptoms! I dont take any other medications besides birth control and I highly doubt that is the cause. I have been feeling a lot more depressed lately than I was before when I was at a higher dosage, so maybe that could be the culprit. It could be the cause at least for the weightless I suppose. I was just curious as to whether anyone else had dealt with the same issues that I"m currently experiencing. Any insight would be helpful. Thanks!
emmabean is offline   Reply With Quote